MAUDE Adverse Event Report: MEDLINE - NAMIC; MTS,STANDARD,3V,KIT-ST. PETER HOSP

MEDLINE - NAMIC; MTS,STANDARD,3V,KIT-ST. PETER HOSP
Catalog Number 60160514
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility there was a manifold/syringe connection issue.There was no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on (b)(6)2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility there was a manifold/syringe connection issue.
 
Additional Manufacturer Narrative
At the time of the reported manifold/syringe connection issue, the reporting facility indicated a concern that the event "could have caused an issue with injecting air into the arterial system while performing a lv gram the settings were 10/30@900 psi" and that "these settings are normal and standard." to date, no report of death, serious injury, medical intervention, follow-up care, or other adverse health impact has been reported.Additionally, an update was made to: e1.

Common Device Name
MTS,STANDARD,3V,KIT-ST. PETER HOSP
Manufacturer (Section D)
MEDLINE - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
nigel vilches
three lakes drive
northfield
northfield, IL 60093-2753
2249317042
MDR Report Key20613679
Report Number3015910259-2024-00043
Device Sequence Number12988086
Product Code OEZ
UDI-Device Identifier20193489048817
UDI-Public20193489048817
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60160514
Device Lot Number24IBH205
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown